MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SERVICE REPL LENS INT SYS WIFI VER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SERVICE REPL LENS INT SYS WIFI VER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72204354S
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the service repllens sometimes did not light up.No case was involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed and no deficiencies were observed.The reported malfunction was not observed during functional evaluation.The complaint was not verified.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future occurrence of the reported event.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.

Brand Name
SERVICE REPL LENS INT SYS WIFI VER
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10646501
Report Number1643264-2020-01439
Device Sequence Number3216103
Product Code GCJ
UDI-Device Identifier00885556632000
UDI-Public00885556632000
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72204354S
Device Catalogue Number72204354S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1